MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE SWAN-GANZ; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION

EDWARDS LIFESCIENCES IRVINE SWAN-GANZ; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Model Number 70CC2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the 70cc2 cables have been malfunctioning during use.The customer has been experiencing temperature reading fluctuations in multiple cases.The error message of "fault: co- catheter verification, use bolus mode" alert is present sometimes, but not every occurrence.There was no resolution when changing machines and/or cables.There was no physical damage to the cables in any of the cases.There were no patient injuries reported.No device will be returned.
 
Additional Manufacturer Narrative
No products will be returned for evaluation as they were all discarded by the facility.Without return of the units, it is not possible to determine if some damage or defect existed on the units that could have contributed to the events.It is not known if some procedural factors may have contributed to the events.The lot number was not provided thus a device history record was not reviewed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.

Brand Name
SWAN-GANZ
Common Device Name
COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21401759
Report Number2015691-2025-01110
Device Sequence Number21177768
Product Code DXG
UDI-Device Identifier00690103002799
UDI-Public00690103002799
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K043103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70CC2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown